# SDR QXEA2011060200370

- Difficulty date: May 31, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 10,267 hours, 11,186 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 650
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COE - C2 - SEAT TRACK 8 HAS CORROSION FROM STA X650 TO AFT END OF TRACK 8.  BLENDED CORROSION REF RD 8/4-53-844.  DAMAGE WITHIN LIMITS IAW RD 8/4-53-3722. COMPLIED WITH TASK CARD RD 8/4-53-3722.
